# SDR REXA2015020500212

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-300 HINGE LINE FAIRING 433BB HAS CHAFE ON END & POSSIBLE CRACK AT LAST HOLE.  HINGE LINE FAIRING PNL 433BB DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 54-12-01-101-001-A01.  MATCH DRILLED & INSTALLED STIFFENER & ATTACH POINTS IAW 51-42-06-001-001-A01 & 51-42-13-001-001-A01.  PRIMED & TOP COATED IAW SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.
